| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device received unable to perform the displacement due to complete broken reservoir tube lip noted.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.
Event or Problem Description
The customer reported via phone call that there was crack on reservoir lip ring and ring fell off.The customer¿s blood glucose level was unknown at the time of incident.The customer also reported that the reservoir did lock in place when inserted into insulin pump.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.